# SDR UALA2012120407048

- Difficulty date: December 4, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 89,974 hours, 10,738 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACFT MPV AT MAE, EXCESSIVE CORROSION DAMAGE WAS DETECTED ON THE INNER SURFACE OF THE FUSELAGE.  ACP'D INTERIM REP AIR IAW EVA IMC-30155.  THE AIRCRAFT REMAINS AIR-WORTHY UNTIL PTC 12669 OR REPAIR.
